# SDR AALA202111176675

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737*
- Aircraft serial: 33334
- Aircraft time: 18,937 hours, 7,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER CABIN EXIT SIGN COVER BROKEN. REPLACED LENS PER AMM 33-51-00.
